# SDR ASAA0947157

- Difficulty date: December 18, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N784AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28199
- Aircraft time: 43,631 hours, 24,241 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: 6553746810
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 9220 LOWER SURFACE IS CHAFED.  FABRICATED PANEL.
